Hi there. I have a question for people in the community that I can't seem to find the answer to on Google. Your feedback would be greatly appreciated. We were just told a few days ago that our 4 year old son has bad ear infections in both ears. I have researched common side effects, but am having concerns about his hearing. He IS ON drops in his ears as well as antibiotics, but in spite of the pain subsiding and his energy returning, his hearing seems even worse. People I have spoken to say it's normal because he has drops in them, but I just don't know about that. Have any of you had a child with ear infections and did their hearing get worse while on the meds even though they seemed to be getting better on the whole? I'm going to call the hospital to speak to a nurse, but wanted to hear from others who have experienced this with their own kids. It breaks my heart when he can't hear me at times like he could just a couple of days ago. (More info: he has been taking the meds for 3 days now). Thank you in advance for any of your help in this.